Research ArticleOpen accessIn the abstractFROM DATA MINING AND KNOWLEDGE DISCOVERY TO BIG DATA ANALYTICS AND KNOWLEDGE EXTRACTION FOR APPLICATIONS IN SCIENCESubana ShanmuganathanJournal of Computer Science, Vol. 10, Issue 12 · 20 Jan 2015 · 8,740 accessesView PDFCite
97 articles for “Mathematics”
Set a search alertResearch ArticleOpen accessIn the abstractH-RABIN CRYPTOSYSTEMHayder Raheem HashimJournal of Mathematics and Statistics, Vol. 10, Issue 3 · 10 May 2014 · 7,640 accessesView PDFCite
Research ArticleOpen accessIn the abstractMODELING OF PETROLEUM ENGINEERS DESIGN-TECHNOLOGICAL COMPETENCE FORMING IN PHYSICAL-MATHEMATICAL DISCIPLINES STUDYING PROCESSIlsiyar Mingatinovna Zaripova, Albina Rafisovna Shaidullina, Alla Evgenyevna Upshinskaya et al.American Journal of Applied Sciences, Vol. 11, Issue 7 · 19 Apr 2014 · 6,937 accessesView PDFCite
Research ArticleOpen accessIn the abstractFAVORED ZODIAC FOR CELEBRITY BIRTHSMiah M. Adel, Saiyeeda F. Hossain, Hannah JohnsonJournal of Social Sciences, Vol. 9, Issue 4 · 13 Feb 2014 · 54,618 accessesView PDFCite
Research ArticleOpen accessIn the abstractTHE COMPLEX STATISTICS PARADIGM AND THE LAW OF LARGE NUMBERSAbdo Abou JaoudeJournal of Mathematics and Statistics, Vol. 9, Issue 4 · 9 Oct 2013 · 8,199 accessesView PDFCite
Research ArticleOpen accessIn the abstractFACILITATING STUDENTS’ GEOMETRIC THINKING THROUGH VAN HIELE’S PHASE-BASED LEARNING USING TANGRAMNyet Moi Siew, Chin Lu Chong, Mohamad Razali AbdullahJournal of Social Sciences, Vol. 9, Issue 3 · 2 Oct 2013 · 10,455 accessesView PDFCite
Research ArticleOpen accessIn the abstractTHE THEORY OF METARELATIVITY: BEYOND ALBERT EINSTEIN’S RELATIVITYAbdo Abou JaoudePhysics International, Vol. 4, Issue 2 · 4 Sep 2013 · 7,741 accessesView PDFCite
Research ArticleOpen accessIn the abstractAssessment of Ecotourism Travel Risk on Word-of-Mouth: Via Fuzzy Set PerspectiveFangyi Liu, Cheng-Hsi Fang, Hsueh-Lan Chan, Tom Meng-Yen LinAmerican Journal of Applied Sciences, Vol. 10, Issue 5 · 31 May 2013 · 7,143 accessesView PDFCite
Research ArticleOpen accessIn the abstractSOME STATISTICAL PROPERTIES OF THE SOLUTIONS OF A SYSTEM OF TWO DIMENSIONAL STOCHASTIC FREDHOLM INTEGRAL EQUATIONS CONTAINS GAMMA PROCESSESMohammad Wahdan MuflihJournal of Mathematics and Statistics, Vol. 9, Issue 2 · 4 May 2013 · 6,897 accessesView PDFCite
Research ArticleOpen accessIn the abstractComputational Techniques for Stability Analysis of a Class of Dynamic Economic ModelsGeorge E. Halkos, Kyriaki D. TsilikaAmerican Journal of Applied Sciences, Vol. 9, Issue 12 · 12 Dec 2012 · 7,379 accessesView PDFCite